Day & Night Nurse Capsules

£6.99
In stock
SKU
5000347087936

Day & Night Nurse for colds and & flu.

Day & Night Nurse capsules have been specially formulated to provide 24-hour relief from the major symptoms of colds and flu.

Each pack contains a combination of day time (yellow/orange) capsules and night-time (green/white) capsules.

Day-time capsules quickly provide relief from the major symptoms of colds and flu without causing drowsiness.

Night-time capsules: also relieve colds and flu symptoms and help you get a good night's sleep to wake feeling better.


WARNINGS

Do not exceed the stated dose.

Immediate medical advice should be sought in the event of an overdose, even if you feel well.

Warning: Night-time capsules only: May cause drowsiness.

If affected do not drive or operate machinery. Avoid alcoholic drink.

Do not take:
If you have liver or kidney disease
If you are pregnant or breastfeeding
With other flu, cold or decongestant products.

Contains paracetamol - do not take with any other paracetamol-containing products.

Consult your doctor before taking this medicine, if you are under the care of your doctor or receiving prescribed medicines or have asthma, glaucoma or an enlarged prostate.

If symptoms persist consult your doctor.

Keep all medicines safely away from children.

Write Your Own Review
You're reviewing:Day & Night Nurse Capsules
Your Rating
Copyright © Reach Pharmacy. All rights reserved.